CSpace
A NOTE ON A PROBLEM OF BAKER IN METRICAL NUMBER-THEORY
YU, K
1981
Source PublicationMATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
ISSN0305-0041
Volume90Issue:SEPPages:215-227
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1981MK34300003
PublisherCAMBRIDGE UNIV PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27944
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI, INST MATH, PEKING, PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, K. A NOTE ON A PROBLEM OF BAKER IN METRICAL NUMBER-THEORY[J]. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,1981,90(SEP):215-227.
APA YU, K.(1981).A NOTE ON A PROBLEM OF BAKER IN METRICAL NUMBER-THEORY.MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,90(SEP),215-227.
MLA YU, K."A NOTE ON A PROBLEM OF BAKER IN METRICAL NUMBER-THEORY".MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 90.SEP(1981):215-227.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, K]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, K]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, K]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.